A convex-concave elliptic problem with a parameter on the boundary condition

  1. García-Melián, J. 11
  2. Rossi, J.D. 2
  3. De Lis, J.S. 11
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat d'Alacant
    info

    Universitat d'Alacant

    Alicante, España

    ROR https://ror.org/05t8bcz72

Journal:
Discrete and Continuous Dynamical Systems

ISSN: 1078-0947

Year of publication: 2012

Volume: 32

Issue: 4

Pages: 1095-1124

Type: Article

DOI: 10.3934/DCDS.2012.32.1095 SCOPUS: 2-s2.0-84859541935 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus